# SDR MALA060129

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 17,425 hours, 19,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2YR CHECK IN BNA, FOUND SEAT TRACK AT LBL 18.3 BETWEEN FS297 AND 307 IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABAEO#S53342. REF: EAMS WORK ORDER 213567 TASK 1506.
